# SDR USAA041068

- Difficulty date: December 2, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta500c+19ib Str
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5- SKIN, 1.25 INCH, CORROSION, LEVEL 1; TASK NR C53-208-01, STA 500C + 19 INCH IB OF STR 28L.  REMOVED CORROSION IAW SRM. (K)
